MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS25510
Medical Device Problem Codes Insufficient Device Problem Information (3190); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that on april 1st around 9:45am that the iacs rebooted twice during electrosurgery, and that it was "not clear if the m540 continued to monitor the patient".No patient injury or death was reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
It was reported by the customer that on april 1st around 9:45am that the iacs rebooted twice during electrosurgery, and that it was "not clear if the m540 continued to monitor the patient".No patient injury or death was reported.It was confirmed, the m500 in question was running firmware revision 4.2.Draeger service had recommended as of july 2024 that the firmware be upgraded to 4.4, and then to see if that resolved the issue.Draeger service had also asked for a picture of the draeger label on the m500 to determine if the hardware is an older revision.After multiple follow up attempts, the customer has not responded with the requested picture nor has requested a service dispatch to upgrade the m500s firmware therefore as of october 2024, service for the device has not been conducted.Based on the information available a root cause could not be determined.The device remains in use at the customer site.If more information should become available, a child record associated with this complaint will be opened for proper documentation.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key19184909
Report Number1220063-2024-00049
Device Sequence Number7412487
Product Code MHX
UDI-Device Identifier04049098054409
UDI-Public(01)04049098054409(11)200318(93)MS25510-63
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer04/01/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown